American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] C. J. Preston. On the convergence of multiplicatively orthogonal series . Proc. Amer. Math. Soc. 28 (1971) 453-455. MR 0284760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Benjamin B. Wells. A random $L\sp{1}$ function with divergent Walsh series . Proc. Amer. Math. Soc. 24 (1970) 794-796. MR 0261255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Benjamin Muckenhoupt. Mean convergence of Hermite and Laguerre series. I . Trans. Amer. Math. Soc. 147 (1970) 419-431. MR 0256051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Benjamin Muckenhoupt. Conjugate functions for Laguerre expansions . Trans. Amer. Math. Soc. 147 (1970) 403-418. MR 0252945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Benjamin Muckenhoupt. Mean convergence of Hermite and Laguerre series. II . Trans. Amer. Math. Soc. 147 (1970) 433-460. MR 0256051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benjamin Muckenhoupt. Mean convergence of Jacobi series . Proc. Amer. Math. Soc. 23 (1969) 306-310. MR 0247360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert E. Zink. On a theorem of Goffman concerning Schauder series . Proc. Amer. Math. Soc. 21 (1969) 523-529. MR 0241887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John E. Gilbert. Maximal theorems for some orthogonal series. I . Trans. Amer. Math. Soc. 145 (1969) 495-515. MR 0252941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William R. Wade. A uniqueness theorem for Haar and Walsh series . Trans. Amer. Math. Soc. 141 (1969) 187-194. MR 0243265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Benjamin Muckenhoupt. Hermite conjugate expansions . Trans. Amer. Math. Soc. 139 (1969) 243-260. MR 0249918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Benjamin Muckenhoupt. Poisson integrals for Hermite and Laguerre expansions . Trans. Amer. Math. Soc. 139 (1969) 231-242. MR 0249917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James R. McLaughlin. Haar series . Trans. Amer. Math. Soc. 137 (1969) 153-176. MR 0236605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. R. McLaughlin. Rademacher series with nondifferentiable sums . Proc. Amer. Math. Soc. 23 (1969) 140-143. MR 0280932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gilbert Walter. On real singularities of Legendre expansions . Proc. Amer. Math. Soc. 19 (1968) 1407-1412. MR 0257635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Victor L. Shapiro. $U(\varepsilon )$-sets for Walsh series . Proc. Amer. Math. Soc. 16 (1965) 867-870. MR 0180805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Askey. Orthogonal expansions with positive coefficients . Proc. Amer. Math. Soc. 16 (1965) 1191-1194. MR 0185331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chinami Watari. Contraction of Walsh Fourier series . Proc. Amer. Math. Soc. 15 (1964) 189-192. MR 0159181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. W. Hedstrom. Equi-absolute convergence of eigenfunction expansions . Proc. Amer. Math. Soc. 14 (1963) 483-490. MR 0149188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia